Skin Rashes

Patient

Q: My doctor had advised Montek LC Kid and Flomist nasal spray for my 5 yr old daughter after she underwent surgery about 5 months ago for adenoidectomy and grommet insertion in the ears. After taking the drug for roughly 30 days she has developed severe rash over her legs till waist and over her arms with swelling or inflammation and pain. Can this be regarded as a side effect of Montek LC Kid. What are the options available now.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews